# SDR SWAA960843

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Corroded
- Location: Bs 727/867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS CORRODED AT BS 727A, S21R AND AT BS 867, S19L.  REPLACED BOTH PER BOEING SRM.
